# SDR EISA96113

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Nr 11 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER TRAILING EDGE SKIN CRACKED FORWARD OF BOTH CENTER HINGE CUT-OUTS, NR 1  SPOILER.  FABRICATED AND INSTALLED REPAIR PER SRM 57-30-04.  TT:  66,991:57 HOURS.  TC:  45,084.  (X)
